Journal of Symbolic Logic

Review: Felix Bernstein, The Continuumproblem

Barkley Rosser

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 3, Issue 2 (1938), 86.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183385436

JSTOR
links.jstor.org

Citation

Rosser, Barkley. Review: Felix Bernstein, The Continuumproblem. J. Symbolic Logic 3 (1938), no. 2, 86. https://projecteuclid.org/euclid.jsl/1183385436


Export citation